MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS40240
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent (subject device) radiopaque markers were misaligned.The physician continued the procedure and detached the coil successfully without clinical consequences to the patient.".
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic examination of the returned device did not find any damage to the stent delivery wire and the bumper coils.Functional testing could not be performed as the stent and sheath were not returned.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on the information provided and investigation, the exact cause for the reported event cannot be determined, therefore a cause of undeterminable will be assigned to the investigation.
 
Event or Problem Description
It was reported that the stent(subject device) radiopaque markers were misaligned.The physician continued the procedure and detached the coil successfully without clinical consequences to the patient.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8600483
Report Number3008881809-2019-00118
Device Sequence Number2074705
Product Code NJE
UDI-Device Identifier07613252656203
UDI-Public07613252656203
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2023
Device Catalogue NumberM003SZAS40240
Device Lot Number20994517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR MICROCATHETER (STRYKER); EXCELSIOR MICROCATHETER (STRYKER)
Patient Age56 YR